Open Access
Translator Disclaimer
2010 Global Weak Solutions to the 1D Compressible Navier-Stokes Equations with Radiation
Bernard Ducomet, Šárka Nečasová
Commun. Math. Anal. 8(3): 23-65 (2010).

Abstract

We consider an initial-boundary value problem for the equations of one-dimensional motions of a compressible viscous heat-conducting gas coupled with radiation through a radiative transfer equation. Assuming suitable hypotheses on the transport coefficients, we prove that the problem admits a unique weak solution.

Citation

Download Citation

Bernard Ducomet. Šárka Nečasová. "Global Weak Solutions to the 1D Compressible Navier-Stokes Equations with Radiation." Commun. Math. Anal. 8 (3) 23 - 65, 2010.

Information

Published: 2010
First available in Project Euclid: 20 July 2010

zbMATH: 1194.35305
MathSciNet: MR2738332

Subjects:
Primary: 35Q30 , 76N10

Keywords: compressible , heat conducting fluids , one-dimensional symmetry , radiative transfer

Rights: Copyright © 2010 Mathematical Research Publishers

JOURNAL ARTICLE
43 PAGES


SHARE
Vol.8 • No. 3 • 2010
Back to Top